# SDR NWAA 091309755

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N755NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47179
- Aircraft time: 88,775 hours, 81,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE, MAINTENANCE CHECK THE TAIL CONE EMERGENCY EVACUATION SLIDE DEPLOYMENT LANYARDS WERE FOUND TO BE CROSSED.  CROSSED STRAPS COULD PREVENT THE PROPER OPERATION OF THE TAIL CONE SLIDE IN THE EVENT OF AN EMERGENCY.  THE ROUTING OF THE LANYARDS WAS CORRECTED, INSPECTED, AND CLEARED FOR REVENUE SERVICE.
